# SDR SWAA2022021070733

- Difficulty date: March 28, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA 937.5; RBL-10; FLOOR SUPPORT HAS CRACK AT FASTENER HOLE / REMOVED CRACKED LULER COSTAL AFT CARGO STA 947.5 RBL10 AND INSTALLED NEW INTERCOSTAL ALL IAW SRM 51-40-02-0G-0 AND DWG # 147A7500 REV-. ATAG#A44404
